# SDR 2002UALA01599

- Difficulty date: October 16, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 42,803 hours, 22,380 cycles
- Engine: Ge CFM56*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41820044
- Part serial: 8904457
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,181 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED EN ROUTE WHEN ENGINE NR 2 OIL PRESSURE INDICATOR SHOWED 0 PSI.  OIL PRESSURE LIGHT WAS NOT ILLUMINATED.  THE PROBLEM WAS ISOLATED TO THE OIL PRESSURE TRANSMITTER.  IT WAS REPLACED AND SENT TO THE SHOP FOR TESTING.  THE TRANSMITTER FAILED SHOP TEST AND WAS SCRAPPED.
